MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE MULTIHOLE II CUP 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE MULTIHOLE II CUP 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-20-056
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had an infection, and removal surgery was performed on (b)(6) 2021.Patients may also have armd.Intraoperatively, the surgeon identified extensive femoral and acetabular bone loss.A new implant will be replaced after cement beads are placed and crp is lowered.The surgery was completed successfully without any surgical delay.No further information is available.Doi:unk, dor (b)(6) 2011 (b)(4), dor: (b)(4) 2021, unk hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PINNACLE MULTIHOLE II CUP 56MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11984782
Report Number1818910-2021-12484
Device Sequence Number4345385
Product Code LPH
UDI-Device Identifier10603295009641
UDI-Public10603295009641
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-20-056
Device Catalogue Number121720056
Device Lot NumberFC1J91
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer06/11/2021
07/21/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date07/05/2021
07/22/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 ULTAMET 36MM HEADS -3; APEX HOLE ELIM POSITIVE STOP; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX20MM; PINNACLE MTL INS NEUT36IDX56OD; PINNACLE MULTIHOLE II CUP 56MM; S-ROM*SLEEVE PRX ZTT, 20D-LRG; SROM 9/10 20X15X195 36 N
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR